If I had sex the first day after my period, & the only contemraception we used was my birth control pill, does hat give me a muh better game of being pregnant?
Because 4 days after my finished period, & 3 after sex I ha spotting in my underwear & that has never happened to me before.
Or is it just a side effect of birth control, because I've only been on birth control for about 3 months.
If you were my patient, I would advise you that the spotting you experienced is probably due to the pill. Irregular bleeding or spotting is very common right after beginning pills. I ALWAYS advise doing a pregnancy test though, any time there is any unusual bleeding, it is a good idea to rule that out!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.